Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Question for Dr. Lynn
Created On 1/13/08 2:38 PM
Topic View:

View thread in raw text format


check123
Junior Supporter

Posts: 1
Joined: Jan 2008

1/13/08 2:38 PM
User is offline

Dr. Lynn,

I am hoping that you could help to point me in the right direction.

I am a frum person who has made had many emotional ups and downs in the past. I am doing much better than in the past but still have difficulties with perfectionism and guilt and generally feeling low about myself.

I don't know where to go from here. I have been to counselors before but it is hard for me to trust one. And so I feel stuck.

What do you suggest? Thank you!

 
Reply
   
Quote
   
Top
   
Bottom
     



Sarah
Supporter

Posts: 154
Joined: Jun 2005

2/12/08 10:40 PM
User is offline

Dear Check123

I just came across your post and since I don't see any replies I decided to let you know what I think. It seems to me that you may have bi-polar disorder. If I was you, I would get a referral for myself from a GP to a psychiatrist. I would do research in finding a psychiatrist who would treat me as a person, not a patient and have respect for me since most psychiatrists nowadays just like to prescribe medication and don't bother listening to you.

Hatzlacha Rabba

Sarah


-------------------------
Daven to Hashem - He always listens to you!
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Lynn, Psy.D.
Psychologist

Posts: 914
Joined: Feb 2005

2/18/08 11:21 PM
User is offline

I agree with Sarah. I think it it best to see a qualified mental health person so you can be properly evaluated.
Where are you located?
a lynn
 
Reply
   
Quote
   
Top
   
Bottom
     



iandyou
Junior Supporter

Posts: 2
Joined: Dec 2008

12/2/08 7:30 PM
User is offline

i would like to know the problem with my stomach i take madication but i dont eat a lot but i still have a very big stomach idont know to what it could lead to i take zypraxa maybe thats causing it but i think its got to be a solution to it im carying on my stomach about 35 extra pounds i am afraid of diabetes the bottom line is they got to be an answer to it maybe dr. lynn you could advice me with something
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Lynn, Psy.D.
Psychologist

Posts: 914
Joined: Feb 2005

12/24/08 10:22 PM
User is offline

Some medications do cause weight gain. If you think your weight is a side effect of the medication, speak to the person who is prescribing it to you. Also, you can ask Dr. Price a question about it. He is on this sitre and very knowledgable.
a lynn
 
Reply
   
Quote
   
Top
   
Bottom
     



Bugs Bunny
Junior Supporter

Posts: 10
Joined: Feb 2009

2/3/09 11:39 PM
User is offline

Dear Doctor
Medication threw injection would be advisable for Bipolar ? How about to switch from 1200 Lithium & 1 pill of Lamictol to injection how would that work?
 
Reply
   
Quote
   
Top
   
Bottom
     



gad
Senior Supporter

Posts: 1458
Joined: Jan 2006

2/4/09 2:28 AM
User is offline

You can go to the main menu and click "ask the psychiatrist" (it's the last choice on the page) and repeat your question there.


Edited: 2/4/09 at 2:31 AM by gad
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask Dr. Lynn < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.